# SDR USAA2010021090332

- Difficulty date: January 27, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,895 hours, 15,439 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - EXCESSIVE PLAY ON NR 7 RUDDER HINGE FITTING AT VERTICAL STAB STA 5605 / RIB 11.  REPLACED NR 7 RUDDER HINGE FITTING AT VERTICAL STAB STA 5605 / RIB 11 IAW A320 AMM 55-36-41.
